What causes insomnia post intake of Lovastatin?
Normaly I will take in the morning and I never had any problem
Lovastatin use is not related to insomnia you had last night....
Hi my dear,
I understand your worries.
Usually, Lovastatin is prescribed to be taken at night and insomnia is a rare side effect.
However, in your case, you say to be taking Lovastatin in the morning for quite a while now. If you have not had any problem with sleeping till now, then, the problems with insomnia you had last night was not related to Lovastatin use.
It is more from the anxiety you felt after changing the time of taking this medication.
Once again, Lovastatin use is not giving sleeping problems after using for such a short time.
All the best!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Nuvaring cause insomnia
- Does mucinex intake cause depression and insomnia
- Loestrin insomnia loestrin causing insomnia
- What is the cause and treatment for insomnia
- What viruses causes insomnia
- What causes abdominal painvomintingheadaches and insomnia
- What could cause extreme thinking causing insomnia and fatigue
- What causes insomnia and how can it be treated
- Can post-concussion syndrome cause insomnia?
- Insomnia causes
- May have a mild attack of gout. Red and swollen. Uric acid was slightly...
- Over weight. Having lot of hair on face. What can be wrong?
- What are the chances of getting diabetes for a person having chronic...
- Child having hair loss, unable to gain weight and sweating. Had a blood...
- Took 5 mg of propranolol. Will there be any side effects?
- Itching sensation all over body. Noticed blood under tongue. Are they...
- Having mild to moderate pain after root canal treatment. Could this be...
- Have diarrhoea and diagnosed with Cryptosporidiosis. Anything serious?
- Pain in left thigh, testicular pain, dizziness and nausea. Pain radiates...
- Taking nexium and having stomach upset. How long should I take nexium?